Originally Posted by jamie007
sO I'VE been on 5 mgs of Betaxolol for about 2 weeks now and the last 5 days have been a living hell for me and my family!
I also started taking Metformin 500 mgs about the same time so wondering if that is it but it is not likely to cause those symptoms i guess.
Insulin is the body's most important and powerful hormones. When the body is not handling Insulin effectively, the body's metabolism does not work very well. All rules about one's metabolism are turned upside down. Everyone is different, so everyone reacts differently to unhealthy Insulin handling, but in most cases, the ineffective handling of Insulin negatively effects one's health.
What I did, in order to cure my Insulin Resistance and Diabetes II, without having to take any diabetes medication, was to limit the carbs in my meals down to the level that my unique, individual metabolism could handle, plus...... demanding physical exercise!
I didnt take anything last night and already today I feel calmer in my head but having anxiety and body tension and my blood pressure is running slightly high just after missing one dose (143/86 pulse 61.
I've been on the Beta Blocker Coreg, 25mg bid, for over a year now. I really, truly LOVE it! It is a wonderful, curative, healing, enabling medication for me!
That said...... about an hour after I take it, in the morning at 5am, my legs and body get heavy, I get very weak and tired. I drag. My blood pressure and pulse get very low. I feel so very lethargic! The same thing happens to me after my 5pm dose, but since I go to bed early, it doesn't bother me as much as it does after my morning dose.
I am certainly not a health professional, or health expert, but, IMHO, the best two medications one can take for almost any health problem are demanding physical exercise; and eating a quality, small meal, balanced
, limited calorie diet!
I hope that you are able to soon resolve your health problems!
Best of health!